# SDR AALA202405202924

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 68,796 hours, 8,726 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IMMEDIATELY AFTER T/O ZONE E TEMP INCREASED TO 86DEG, AIR CONDITION RESET NO EFFECT, PER MOC, TURNED L TRIM AIR OFF, SMOKE ALARMIN FA CREW REST SOUNDED. 20 MIN LATER SMOKE ALARM IN PILOT CREWREST SOUNDED, SMELL OF SMOKE IN FIRST/BUSINESS CABINS. RETURNED TO BASE AIRCRAFTR LANDED WITHOUT INCIDENT. ALSO REF LOG PAGE 7218671. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
